Skip to main content

Advertisement

We’d like to understand how you use our websites in order to improve them. Register your interest.

Nielsen number of a covering map

Abstract

We consider a finite regular covering over a compact polyhedron and a map admitting a lift . We show some formulae expressing the Nielsen number as a linear combination of the Nielsen numbers of its lifts.

[1234]

References

  1. 1.

    Brown RF: The Nielsen number of a fibre map. Annals of Mathematics. Second Series 1967, 85: 483–493. 10.2307/1970354

  2. 2.

    Brown RF: The Lefschetz Fixed Point Theorem. Scott, Foresman, Illinois; 1971:vi+186.

  3. 3.

    Jiang BJ: Lectures on Nielsen Fixed Point Theory, Contemporary Mathematics. Volume 14. American Mathematical Society, Rhode Island; 1983:vii+110.

  4. 4.

    You CY: Fixed point classes of a fiber map. Pacific Journal of Mathematics 1982,100(1):217–241.

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Jerzy Jezierski.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Jezierski, J. Nielsen number of a covering map. Fixed Point Theory Appl 2006, 37807 (2006). https://doi.org/10.1155/FPTA/2006/37807

Download citation

Keywords

  • Differential Geometry
  • Computational Biology
  • Nielsen Number